MAUDE Adverse Event Report: ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR

ACCURAY INCORPORATED TOMOTHERAPY TREATMENT DELIVERY SYSTEM; MEDICAL LINEAR ACCELERATOR
Model Number H-SERIES
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
There had been smoke from ups2 and the fire department responded.
 
Additional Manufacturer Narrative
Smoke was emitted from ups2.Fire department was called due to smoke.Fire department removed power cord from cluster ups.The fire department will also investigate this burnt ups.Fse confirmed ups2 is burnt, and it doesn't work.Investigation is in progress.
 
Additional Manufacturer Narrative
Investigation summary: based on information from the supplier, the analysis found that this type of failure is not common, and a cause could not be determined.Incident failed safely and no one was injured.No further action is required.

Brand Name
TOMOTHERAPY TREATMENT DELIVERY SYSTEM
Common Device Name
MEDICAL LINEAR ACCELERATOR
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1209 deming way
madison, WI 53717
6088242971
MDR Report Key15773626
Report Number3003873069-2022-00017
Device Sequence Number3038760
Product Code IYE
UDI-Device IdentifierM65810182860
UDI-Public+M65810182860/16D20161007G
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-SERIES
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown